i've beeen taking evening primrose oil tablets 1000mg for about 2 months and now i have a strange felling of tightnes in my neek dificulties in swalloing.I would like to know if that is an alergic reaction at this tablets!!!
17 May 2010
Allergic reaction symptoms include rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue, difficulty in swallowing.
If this sounds like you stop taking the primrose oil immediately and see your doctor.
It would see unlikely to be an allergic reaction to the primrose oil as you have been taking them for 2 months... have you taken something new or started a new bottle perhaps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i get them so bad in the am i feel nauseated and have been throwing up
i've read some informations about evening primrose oil beauty benefits so i take 1000mg once a day with 400iu vit. E and 500mg ascorbic acid, is ...
I have never heard of this herb before.My sister told me about it.When she was pregnant with my nephew her mid wife told her to start taking it ...
I have had a lot of hair loss in last couple months, also I recently broke out in a rash on my arm and legs that felt just like poison oak rash. ...
I started getting hormonal acne and I read that primrose oil helps balance hormones, that cortitrol helps reduce the stress hormone cortisol, and ...